# SDR 29GA2013021395557

- Difficulty date: November 7, 2012
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 31,620 hours, 36,937 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 11810001953
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RIGHT WING MAIN SPAR UPPER CAP AT WS 124 CORRODED.  BLENDED CORROSION AND PERFORMED NDT INSPECTION,  NO CORROSION OR CRACKS NOTED.
